MathSciNet Relay Station
MathSciNet bibliographic data
MR130878 (24 #A732) 14.50
Rosenlicht, Maxwell On quotient varieties and the affine embedding of certain homogeneous spaces. Trans. Amer. Math. Soc. 101 1961 211–223.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement